# SDR UIEA2017052300834

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,561 hours, 37,856 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: P5760
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP WILL NOT STAY WARM.  C/W FIM 21-51-00 BITE CHECK, RT PACK CONTROLLER, RT PACK TEMP CONTROL VALVE FAULTED.   R & R THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-12.  RT PACK CONTROL VALVE LEAK AND OPS CHECKED GOOD.  ALL ZONES CONTROLLABLE ON GROUND.
